TYLENOL Cold Multi-Symptom Severe Daytime Liquid, Cool Burst 8 oz (Pack of 4)

TYLENOL Cold Multi-Symptom Severe Daytime Liquid, Cool Burst 8 oz (Pack of 4)

  • UPC: 300450521088
  • ASIN: B01IAIKLHA
  • Brand: Tylenol
  • Size: Pack of 4
  • Manufacturer: J&J
      • Product of TYLENOL
      • Pack of 4

    GoodSense Daytime Cold and Flu Multi-Symptom Relief, 8 Fluid Ounce

    GoodSense Daytime Cold and Flu Multi-Symptom Relief, 8 Fluid Ounce

  • UPC: 301130656342
  • ASIN: B00DJOWTYY
  • Brand: Good Sense
  • Size: 8 Fl Oz (Pack of 1)
  • Height: 6.482
  • Length: 2.181
  • Weight: 0.67
  • Width: 2.25
  • Manufacturer: Good Sense
      • EFFECTIVE: Compare GoodSense Daytime Cold and Flu Multi-Symptom Relief to the active ingredients of Vicks DayQuil Cold & Flu. The active ingredients of this cold and flu relief liquid are
      • COLD AND FLU MEDICINE: GoodSense Daytime Cold and Flu Multi-Symptom Relief provides multi-symptom relief by helping with common symptoms such as aches, fever, cough, sore throat and nasal
      • DAYTIME COLD AND FLU LIQUID: GoodSense Daytime Cold and Flu Multi-Symptom Relief provides throughout the day cold care. When taken as directed, this cold remedy relieves cold and flu symptoms
      • MULTI-SYMPTOM COLD AND FLU RELIEF: This cold and flu medicine works as a pain reliever, fever reducer, cough suppressant and nasal
      • DIRECTIONS FOR COLD CARE: Take only as directed - see overdose warning; only use the dose cup provided; do not exceed 4 doses per 24 hrs. Adults and children 12

    Multi-Symptom DayTime Liquid Capsules -10 Softgels

    Multi-Symptom DayTime Liquid Capsules -10 Softgels

  • ASIN: B07BXLMWQ5
  • Manufacturer: Assured

      Mucinex Fast-Max Adult Liquid - Cold, Flu, Sore Throat 9 oz

      Mucinex Fast-Max Adult Liquid - Cold, Flu, Sore Throat 9 oz

    • ASIN: B01IAIJ91Y
    • Brand: Mucinex
    • Manufacturer: RECKITT

        Cold, Cough, and Fever, Mucinex Children's Multi-Symptom, Night Time Cold Liquid, Mixed Berry, 4oz, Reduces Fever, Controls Cough, Relieves Stuffy Nose

        Cold, Cough, and Fever, Mucinex Children's Multi-Symptom, Night Time Cold Liquid, Mixed Berry, 4oz, Reduces Fever, Controls Cough, Relieves Stuffy Nose

      • UPC: 363824600642
      • ASIN: B00EFRSKU6
      • Color: Blue
      • Brand: Mucinex
      • Size: 4 Fl Oz (Pack of 1)
      • Height: 5.63
      • Length: 1.97
      • Weight: 0.25
      • Width: 1.97
      • Manufacturer: Reckitt Benckiser Healthcare
          • Relieves headache pain and reduces fevers with active ingredient acetaminophen pain relievers and fever
          • Alcohol Free
          • Fever & Sore Throat Reliever
          • Relieves nasal & chest congestion with active ingredient phenylephrine HCl nasal
          • Controls Cough with active ingredient dextromethorphan HBr cough

        Kirkland Signature Serve Cold & Flu Multi-Symptom, Daytime Serve 2X60 Caplets, Nighttime Serve 48 Caplets

        Kirkland Signature Serve Cold & Flu Multi-Symptom, Daytime Serve 2X60 Caplets, Nighttime Serve 48 Caplets

      • UPC: 096619447947
      • ASIN: B07DGLKSP2
      • Brand: KIRKLAND SIGNATURE
      • Manufacturer: Kirkland
          • Daytime Serve 2X60 Caplets
          • Nighttime Serve 48 Caplets

        GoodSense Daytime Cold and Flu Multi-Symptom Relief, 24 Count

        GoodSense Daytime Cold and Flu Multi-Symptom Relief, 24 Count

      • UPC: 301130994628
      • ASIN: B07J339M74
      • Color: Yellow
      • Brand: Good Sense
      • Size: 24 Count (Pack of 1)
      • Height: 3.25
      • Length: 1
      • Weight: 0.00031305641204
      • Width: 4.375
      • Manufacturer: Perrigo Company
          • EFFECTIVE: Compare GoodSense DayTime Cold and Flu Multi-Symptom Relief to the active ingredients of Vicks DayQuil Cold & Flu. The active ingredients of this cold and flu medicine are Acetaminophen
          • MULTI-SYMPTOM RELIEF: This GoodSense daytime cold and flu medicine temporarily relieves common cold and flu symptoms such as headache, fever, sore throat, minor aches and pains, nasal congestion and
          • REDUCES NASAL CONGESTION: These GoodSense cold and flu relief softgels also provide relief from congested-stuffy head, sore throat, coughing, aching, and fever so you can get through the
          • COLD AND FLU COUGH SUPPRESSANT: This cold and flu medicine also helps provide cough relief from minor throat and bronchial irritation, providing another level of cold
          • NON-DROWSY: When taken as directed, this daytime cold and flu medicine is formulated to be a non-drowsy solution for cold and flu cold

        TheraFlu Multi Symptom Severe Cold with Lipton Green Tea and Honey, 6 Count

        TheraFlu Multi Symptom Severe Cold with Lipton Green Tea and Honey, 6 Count

      • UPC: 300676426068
      • ASIN: B0114LQN7C
      • Color: Na
      • Brand: Theraflu
      • Size: 6 Count
      • Height: 4.94
      • Length: 1.78
      • Weight: 0.27
      • Width: 3.13
      • Manufacturer: Novartis Consumer Healthcare
          • Multi-Symptom
          • Severe cold
          • Lipton green tea and honey
          • Fever reducer
          • Nasal congestion
          • HSA and FSA eligible product

        Leader Cold Multi-Symptom Daytime, Cool Ice, 24ct 096295130041S232

        Leader Cold Multi-Symptom Daytime, Cool Ice, 24ct 096295130041S232

        Leader Cold Multi-Symptom Daytime, Cool Ice, 24ct

          LEADER Cold Relief Non-Drowsy Caplets 24 ct

        Theraflu Nighttime MultiSymptom Severe Cold with Green Tea & Citrus Hot Liquid Powder for Cough & Cold Relief, 6 count

        Theraflu Nighttime MultiSymptom Severe Cold with Green Tea & Citrus Hot Liquid Powder for Cough & Cold Relief, 6 count

        Theraflu Nighttime Multi Symptom Tea Infusions Powder for Severe Cold brings the heat to battle your symptoms with each power packed dose. It combines the great taste of green tea and citrus flavors with medicines that go to work on your worst cold and flu symptoms. Get relief from nasal congestion, cough, body aches, sore throat, sinus congestion, sneezing, runny nose, headache, and fever.

          Powerful nighttime relief from severe cold, cough and flu symptomsDissolves in hot liquid to provide steaming, soothing reliefTemporarily reduces feverGreen tea and citrus flavorsHSA and FSA eligible item

        2 Pack Quality Choice Non-Drowsy Tussin CF Multi-symptom Cold Liquid 8oz Each

        2 Pack Quality Choice Non-Drowsy Tussin CF Multi-symptom Cold Liquid 8oz Each

        Temporarily relieves these symptoms occurring with a cold: nasal congestion, cough due to minor throat and bronchial irritation. For ages 12 and over. Alcohol free and Non-drowsy.

          @generated

        Mucinex Children's Night Time Multi-Symptom Cold Liquid Mixed Berry Flavor - 4 fl oz

        Mucinex Children's Night Time Multi-Symptom Cold Liquid Mixed Berry Flavor - 4 fl oz

        Temporarily relieves these common cold and flu symptoms: minor aches and pains, headache, sore throat, nasal congestion, runny nose, sneezing, cough. Controls cough to help your child get to sleep. Temporarily reduces fever. Ages 6+.

          Mucinex Children's Multi-Symptom Nighttime Cold Liquid, Very Berry, 4 Fl Oz

        Dimetapp Children's Multi-Symptom Cold & Flu Red Grape Liquid, 4 oz (Pack of 4)

        Dimetapp Children's Multi-Symptom Cold & Flu Red Grape Liquid, 4 oz (Pack of 4)

          Pack of 4 for the UPC: 300312249044 Alcohol-free Relieves nasal symptoms plus other symptoms Dosage cup provided Temporarily relieves these symptoms associated with a cold or flu: headache; sore throat; fever; minor aches and pains. Temporarily relieves nasal congestion, and cough due to minor throat and bronchial irritation occurring with a cold. Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: sneezing; itching of the nose or throat; itchy, watery eyes; runny nose. Temporarily restores freer breathing through the nose.

        4 Pack Quality Choice Non-Drowsy Tussin CF Multi-symptom Cold Liquid 8oz Each

        4 Pack Quality Choice Non-Drowsy Tussin CF Multi-symptom Cold Liquid 8oz Each

        Temporarily relieves these symptoms occurring with a cold: nasal congestion, cough due to minor throat and bronchial irritation. For ages 12 and over. Alcohol free and Non-drowsy.

          4 Pack Quality Choice Non-Drowsy Tussin CF Multi-symptom Cold Liquid 8oz Each

        Kaopectate Multi-Symptom Relief Anti-Diarrheal/Upset Stomach Reliever Liquid, Cherry, 8 Fl Oz

        Kaopectate Multi-Symptom Relief Anti-Diarrheal/Upset Stomach Reliever Liquid, Cherry, 8 Fl Oz

        Kaopectate Multi-Symptom Relief Anti-Diarrheal/Upset Stomach Reliever Liquid, Cherry, 8 Oz

          CALM UPSET STOMACH: For diarrhea, stomach upset, nausea, indigestion, gas & more you can trust the calm, soothing relief that starts when you take your first dose of Kaopectate Multi-Symptom Relief.RELIEVE DIARRHEA SYMPTOMS QUICKLY: Get out of the bathroom & back into your life! Pleasant-tasting Kaopectate combines electrolytes with proven anti-diarrhea medicine so you feel better fast.SEVEN SYMPTOM RELIEF: Kaopectate liquids & caplets offer quick, temporary relief from seven types of stomach discomfort, including traveler's diarrhea, heartburn, nausea, gas, & indigestion.TRUSTED FORMULA: Kaopectate liquid & caplet products are formulated with Bismuth subsalicylate, a trusted antacid ingredient proven to help relieve temporary stomach and GI discomfort.TARGETS SOURCE: Kaopectate offers medical solutions to relieve symptoms of nausea, gas, indigestion, diarrhea, upset stomach, & heartburn. Try our liquid & caplet medicines for relieving GI discomfort.

        (2 Pack) Equate Sinus Congestion & Pain Acetaminophen Rapid Release Gelcaps, 325 mg, 48 Ct

        (2 Pack) Equate Sinus Congestion & Pain Acetaminophen Rapid Release Gelcaps, 325 mg, 48 Ct

        Quickly get temporary relief from the symptoms associated with allergies and the common cold with Equate Sinus Congestion & Pain 325 mg Acetaminophen Rapid Release Gelcaps. They are formulated with clinically-proven pain fighters to deliver powerful, fast-acting relief. These acetaminophen gel caps can be used to help alleviate headaches, toothaches, backaches and muscular aches. They will promote sinus drainage and help clear your nasal passages. These Equate gel caps will temporarily reduce fever. They are suitable for adults and children age 12 and older.Making the right health decisions can be challenging. With a complete range of products and simple solutions, Equate allows you to take care of your family with confidence.

          Equate Sinus Congestion & Pain Acetaminophen Rapid Release Gelcaps, 325 mg, 48-Count:Active ingredients: acetaminophen 325 mg and phenylephrine HCI 5 mgTemporarily relieves symptoms associated with hay fever or other respiratory allergies and the common coldWill relieve headache, nasal congestion, sinus congestion and pressure and minor aches and painsHelps decongest sinus openings and passagesPromotes sinus drainageHelps clear nasal passagesTemporarily reduces feverDaytime non-drowsy formulaEquate gel caps are recommended for adults and children age 12 and olderCompare to Tylenol SINUS + HEADACHE Day active ingredients
        Similar Multi Symptom Daytime Liquid Shopping
        Multi Symptom Daytime Liquid Video Reviews from Youtube